# SDR SWAA2023110704294

- Difficulty date: September 25, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B LEADING EDGE PANEL#611AT FOUND ELONGATED FASTENER HOLES<[01] PREPARED DAMAGE AREA FOR REPAIR ON PANEL #611AT AS PER B737 SRM 51-70-04-2R-9 PARAG (4-C) AND B737 SRM 51-70-04-2R-0 PARAG (4-E)APPLIED PERMANENT REPAIR ON DAMAGE AREA ON PANEL #611AT AS MARKED AS PER B737 SRM 51-70-04-2R-9 PARAG (4-D-M) AND B737 SRM 51-70-04-2R-0 PARAG (4-L-M-N). MATERIAL USED PO#1791128 AND PO# 1738579; EQUIPMENT USED TEMPERATURE CONTROL ID160354 DUE DATE 02-16-24; VACUUM GAGE ID 173239 DUE DATE 02-23-24.PAINTED RIGHT WING I/B LEADING EDGE ACCESS PANEL 611 AT REF B-737 AMM 51-21-73-370-803;[02] VERIFIED PANEL 611AT REPAIRED
